Research

Thin and thick points for branching measure on a Galton-Watson tree


Reference:

Morters, P. and Shieh, N. R., 2002. Thin and thick points for branching measure on a Galton-Watson tree. Statistics & Probability Letters, 58 (1), pp. 13-22.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsMorters, P.and Shieh, N. R.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7394
Additional InformationID number: ISI:000176787600002

Export

Actions (login required)

View Item